If you have std, does it mean you have HIV
Apr 4, 2015
Hi doc, i dont know if my question is relevant..anyway i am really worried. Recently, i was tested VDRL reactive and my doc gave me penicillin injection along with Podowart. After applying podowart, the warts fall. However, after a month i notice that the area where i applied podowart somehow raised and in one area ( about quarter cm or smaller) the top skin was peeled. Is this just a side effect of podowart or is it because of something else like HIV? me and my partner had also done ELISA test after 9 months of our sexual contact and both of us tested negative. Is there any chance that both of us are still under window period and we we go for another test?
Sorry for multiple question but you know doc, i am very worried. ..I have visited 5 clinic so far in two weeks. i am truly depressed...please help.
Response from Ms. Southall
Hi Because you have an active STI does not mean you also have HIV. It does make you more susceptible for other STI's. Because of the open areas it does increase the pathways for HIV to occur.
The only way to truly know your HIV status is to be tested. And you did this, yes 9 months after possible exposure and as long as there were no other exposures during this time you can be confident in the results.
Be well and stay safe, Shannon
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.